Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 49, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 12, 2014, 9:21 PM CDT for Atchison County, Nodaway County, Worth County, Missouri. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2014, 9:21 PM CDT (02:21 UTC)
- Expired
- Apr 12, 2014, 10:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Atchison County, MO, Nodaway County, MO, Worth County, MO
The radar
The Des Moines radar (KDMX), 156 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 9:34 PM CDT | HAIL 0.88 | Pickering, MO | PEA SIZE, DIME, AND NICKEL SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 6:26 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1122 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 2184 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
958 WUUS53 KEAX 130221 SVREAX MOC005-147-227-130300- /O.NEW.KEAX.SV.W.0049.140413T0221Z-140413T0300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 921 PM CDT SAT APR 12 2014 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN ATCHISON COUNTY IN NORTHWEST MISSOURI... NORTHERN NODAWAY COUNTY IN NORTHWEST MISSOURI... WORTH COUNTY IN NORTHWEST MISSOURI... * UNTIL 1000 PM CDT * AT 919 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURLINGTON JUNCTION...AND MOVING NORTHEAST AT 50 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... MARYVILLE...HOPKINS...GRANT CITY...PICKERING...PARNELL...SHERIDAN AND ALLENDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4057 9423 4049 9423 4027 9515 4058 9525 TIME...MOT...LOC 0221Z 246DEG 46KT 4045 9497 HAIL...1.00IN WIND...<50MPH $$ DUX
2 follow-up statements
408 WWUS53 KEAX 130238 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 938 PM CDT SAT APR 12 2014 MOC005-130248- /O.CAN.KEAX.SV.W.0049.000000T0000Z-140413T0300Z/ ATCHISON MO- 938 PM CDT SAT APR 12 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ATCHISON COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4057 9423 4049 9423 4033 9491 4058 9511 TIME...MOT...LOC 0238Z 247DEG 45KT 4049 9471 $$ MOC147-227-130300- /O.CON.KEAX.SV.W.0049.000000T0000Z-140413T0300Z/ NODAWAY MO-WORTH MO- 938 PM CDT SAT APR 12 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WORTH AND NORTHEASTERN NODAWAY COUNTIES UNTIL 1000 PM CDT... AT 935 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST OF HOPKINS...AND MOVING NORTHEAST AT 50 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... GRANT CITY...PARNELL...SHERIDAN AND ALLENDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4057 9423 4049 9423 4033 9491 4058 9511 TIME...MOT...LOC 0238Z 247DEG 45KT 4049 9471 HAIL...1.00IN WIND...<50MPH $$ DUX
490 WWUS53 KEAX 130253 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 953 PM CDT SAT APR 12 2014 MOC147-227-130303- /O.EXP.KEAX.SV.W.0049.000000T0000Z-140413T0300Z/ NODAWAY MO-WORTH MO- 953 PM CDT SAT APR 12 2014 ...THE SEVERE THUNDERSTORM WARNING FOR WORTH AND NORTHEASTERN NODAWAY COUNTIES WILL EXPIRE AT 1000 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4057 9423 4049 9423 4033 9491 4058 9511 TIME...MOT...LOC 0253Z 247DEG 45KT 4056 9448 $$ DUX
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 6:59 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Apr 12, 6:59 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 659 PM CDT Sat Apr 12 2014 .MESOSCALE DISCUSSION... Issued at 659 PM CDT SAT APR 12 2014 Convection has developed as anticipated along dryline over central KS and ahead of an advancing cold front over southwest IA. Storms have quite a bit of instability to work with, with MLCAPE values above 2000 J/kg across both of these areas including parts of far northwest MO. Deep-layer shear is only marginally supportive of severe storms at this time, but will increase as the night goes on so that activity developing over KS may maintain its severity as it tracks to the north of STJ later this evening. However, instability will weaken after dark while CIN will increase, so it's possible that storms may weaken before reaching far northeast KS and northwest MO. Nonetheless, severe chances across that area are high enough that severe thunderstorm watch 71 has been issued until 2 AM. Even more in question is the potential for additional storms to develop after 06Z closer to I-70 near Kansas City as a strengthening LLJ noses into the region. RAP and NAM both advertise strong convergence and moisture transport associated with this feature, but the cap is strong this far south and may keep convection from developing at all overnight. Will keep a close eye on anything that could pop up after midnight as any such storms could have the potential to produce heavy rain and possibly hail. && .SHORT TERM...(This Evening through Monday Night) Issued at 408 PM CDT SAT APR 12 2014 Tonight: Frontal boundaries will likely be the focus for most of the convection tonight. A warm front extends from a weak low near OMA through northern IL. A diffuse area of low pressure over southwest KS is connected to the OMA low by a very weak cold front. Strong and gusty southerly winds have pulled up the season's first large swath of gulf moisture into KS/MO as noted by 60ish dewpoints while southwesterly h8 winds spread an elevated mixed layer across KS and MO resulting in a moderately strong cap.The end result is the warmest temperatures of the year with MLCAPEs around 2500 J/kg but marginal 0-6km shear around 35 kts. Evening convective activity will likely be closely tied to the IA warm front. Best severe threat will reside over IA with isolated severe storms possible over northwest MO mainly this evening. Large hail would be the most likely severe threat. A h7 shortwave is progged to lift northeast through northern KS/NE and activate this warm front. Last 4-5 runs of the HRRR has consistently shown scattered convection popping up along this boundary around 22z. The convection further south which the HRRR and RAP develop over east central KS is a bit suspicious as it forms within the well capped environment with no boundary nearby. Wouldn't be surprised if it actually form further west along the dryline over central KS where some cu has recently formed. Prefer to limit the evening convection to northwest and north central MO. Also have low confidence in the NAM and GFS propagating an MCS southward into east central KS and west central MO by 06Z. Overall, will concentrate highest PoPs across northern MO and lower them south of the MO River. Sunday-Sunday night: A broad upper trough over the desert southwest is expected to lift northeast on Sunday and enhance the downstream lift via increasing/expanding upper level diffluence. This in turn will lead to widespread convection with heavy rains likely. Scattered convection will likely be ongoing Sunday morning and this plus extensive low level cloud cover will make it difficult to realize the moderate instability the soundings show. Should some breaks occur of any meaningful length of time then we could tap into this instability and give a boost to our severe threat. For now strong storms are possible south of the MO River on Sunday with a minimal severe threat. The main weather threat will be from heavy rains due to very efficient deep, tropical-like convection, which could train during the afternoon and early evening. The true cold front currently lies form eastern ND through west central SD which will reinforce the frontal boundary on Sunday. A second and much deeper northern upper trough will push this front southeast with strong cold air advection rushing in Sunday night. Inspection of Bufr soundings suggest the rain could mix with snow over parts of northwest MO late Sunday night. Monday-Monday night: A very raw and blustery day with temperatures 20 degrees below average. While the NAM had previously been discounted as being too cold and generating several inches of snow the latest GFS and ECMWF have been trending colder and also generating at least a rain/snow mix. Started trending colder yesterday and continue doing so today. Areas of light rain mixed with snow seems plausible if not likely Monday morning. Will hold off on mentioning any snow amounts for now. Very cold temperatures will settle in overnight Monday as skies clear out. Will see sub-freezing temperatures everywhere with many locations experiencing several hours of temperatures below 28F at which water freezes inside most plants. Will be issuing headlines eventually for Monday night/Tuesday morning. .LONG TERM...(Tuesday through Saturday) Issued at 408 PM CDT SAT APR 12 2014 Tuesday-Saturday After a chilly start Tuesday morning, temperatures will steadily rebound Tuesday into Wednesday, with highs primarily in the 50s and 60s respectively. Model solutions vary greatly with regards to timing, amplification/strength, and placement of the next upper trough to affect the area Thursday or Friday. This provides relatively high uncertainty to the expected weather during this period, and likewise the degree of cooler weather to follow upon the frontal passage. As for temperatures during the period, readings should remain slightly below climatological normals for this time of year. && .AVIATION...(For the 00Z TAFS through 00Z Sunday Evening) Issued at 632 PM CDT SAT APR 12 2014 Line of convection developing across cntrl KS will remain north and west of KC for much of the night. There is a chance that additional storms could develop closer to MCI around 09Z...but better chances appear to be just to the north near STJ so thunder was kept out of the KC terminals for now. Will keep a close eye in case thunder needs to be added later on. Widespread rain and thunderstorms likely on Sunday with a cold front moving into the region. Trends have slowed down the timing of this front and attendant thunderstorms to the early afternoon hours for the KC area. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && MESOSCALE...Hawblitzel SHORT TERM...MJ LONG TERM...Blair AVIATION...Hawblitzel
Hazardous weather outlook, Apr 12, 5:54 AM CDT, 15 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 554 AM CDT SAT APR 12 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-131100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 554 AM CDT SAT APR 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS EVENING AND TONIGHT ACROSS NORTHERN MISSOURI AND NORTHEAST KANSAS. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER...A FEW STRONG TO POTENTIALLY SEVERE STORMS ARE POSSIBLE IN FAR NORTHWEST MISSOURI AND NORTHEAST KANSAS THIS EVENING. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL CONTINUE THROUGH SUNDAY AND INTO EARLY MONDAY ACROSS THE REGION. STRONG TO SEVERE STORMS ARE EXPECTED SUNDAY AFTERNOON...MAINLY ALONG AND SOUTH OF A LINE FROM THE KANSAS CITY METRO TO KIRKSVILLE. A WIDESPREAD 1 TO 2 INCHES OF TOTAL RAINFALL IS ANTICIPATED THROUGH MONDAY MORNING...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. TUESDAY MORNING LOW TEMPERATURES WILL BE IN THE UPPER 20S ACROSS THE REGION...WHICH MAY DAMAGE UNPROTECTED SENSITIVE VEGETATION. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Special weather statement, Apr 12, 8:38 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
838 PM CDT SAT APR 12 2014
KSZ102-MOZ011-012-130230-
ANDREW MO-DONIPHAN KS-HOLT MO-
838 PM CDT SAT APR 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ANDREW...SOUTHEASTERN
HOLT AND NORTHERN DONIPHAN COUNTIES UNTIL 930 PM CDT...
AT 836 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HIAWATHA...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
HIGHLAND...WHITE CLOUD...FOREST CITY...OREGON...AMAZONIA...LEONA...
SEVERANCE...IOWA POINT AND FANNING.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 56 AND 75.
LAT...LON 3989 9534 4000 9534 4001 9534 4000 9531
4001 9531 4006 9504 3986 9484 3973 9534
3988 9535
TIME...MOT...LOC 0138Z 245DEG 36KT 3979 9552
DUXLocal storm report, Apr 12, 9:06 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
906 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM HAIL FAIRFAX 40.34N 95.39W
04/12/2014 E0.88 INCH ATCHISON MO TRAINED SPOTTER
&&
MDUXLocal storm report, Apr 12, 9:11 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
911 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL CRAIG 40.19N 95.37W
04/12/2014 E1.75 INCH HOLT MO PUBLIC
&&Local storm report, Apr 12, 9:13 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
913 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM HAIL FAIRFAX 40.34N 95.39W
04/12/2014 E0.75 INCH ATCHISON MO PUBLIC
DIME-SIZE HAIL LASTED 3 MINUTES
&&Special weather statement, Apr 12, 9:15 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
915 PM CDT SAT APR 12 2014
MOZ001>003-130300-
ATCHISON MO-NODAWAY MO-WORTH MO-
915 PM CDT SAT APR 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ATCHISON...NORTHERN
WORTH AND NORTHERN NODAWAY COUNTIES UNTIL 1000 PM CDT...
AT 914 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BURLINGTON JUNCTION...OR 13 MILES WEST OF
MARYVILLE...MOVING NORTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MARYVILLE...BURLINGTON JUNCTION...HOPKINS...ELMO...CLEARMONT...
PICKERING...PARNELL AND SHERIDAN.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4057 9434 4052 9432 4026 9510 4057 9528
4058 9523
TIME...MOT...LOC 0216Z 240DEG 39KT 4042 9507
DUXThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 8:36 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Atchison, Holt, Nodaway | 39 min |
| Apr 12, 9:15 PM CDT | Special Weather Statement | EAX | Nodaway | 45 min |
| Apr 12, 9:51 PM CDT | Special Weather Statement | EAX | Platte | 39 min |
| Apr 12, 10:24 PM CDT | Special Weather Statement | EAX | Platte | 51 min |
| Apr 12, 10:53 PM CDT | Special Weather Statement | EAX | Buchanan, Clinton | 52 min |
| Apr 13, 2:18 AM CDT | Special Weather Statement | EAX | Jackson | 27 min |
| Apr 13, 2:29 AM CDT | Special Weather Statement | EAX | Lafayette | 31 min |
| Apr 13, 2:57 AM CDT | Severe Thunderstorm Warning | EAX | Lafayette | 33 min |
| Apr 13, 3:25 AM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Saline | 50 min |
| Apr 13, 4:06 AM CDT | Special Weather Statement | EAX | Howard | 39 min |
| Apr 13, 4:26 AM CDT | Severe Thunderstorm Warning | EAX | Howard | 34 min |
| Apr 13, 5:03 AM CDT | Special Weather Statement | EAX | Boone | 12 min |
| Apr 13, 6:27 AM CDT | Severe Thunderstorm Warning | EAX | Chariton, Randolph | 33 min |
| Apr 13, 6:49 AM CDT | Severe Thunderstorm Warning | EAX | Randolph | 26 min |
| Apr 13, 7:10 AM CDT | Special Weather Statement | EAX | Macon | 50 min |
| Apr 13, 3:08 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 37 min |
| Apr 13, 3:42 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clay, Clinton, Platte | 48 min |
| Apr 13, 4:12 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, Daviess, DeKalb | 33 min |
| Apr 13, 4:19 PM CDT | Areal Flood Advisory | EAX | Jackson | 3 hr |
| Apr 13, 4:23 PM CDT | Freeze Warning | EAX | Adair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more | 200 days |
| Apr 13, 4:33 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 27 min |
| Apr 13, 4:57 PM CDT | Special Weather Statement | EAX | Lafayette | 33 min |
| Apr 13, 5:09 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 51 min |
| Apr 13, 5:28 PM CDT | Special Weather Statement | EAX | Linn, Sullivan | 32 min |
| Apr 13, 5:40 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry | 50 min |
| Apr 13, 6:03 PM CDT | Special Weather Statement | EAX | Adair, Chariton, Macon | 42 min |
| Apr 13, 6:07 PM CDT | Special Weather Statement | EAX | Saline | 23 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.